ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Vinoy, KJ and Abraham, Jose K and Varadan, Vijay K (2004) Reply to comments on "On the Relationship Between Fractal Dimension and the Performance of Multi-Resonant Dipole Antennas using Koch Curves". In: IEEE Transactions on Antennas and Propagation, 52 (6). 1627 -1628.

This list was generated on Tue Nov 19 21:13:26 2019 IST.